skin problems

LANGLEY
By LANGLEY Latest Reply 2012-02-07 11:57:59 -0600
Started 2008-10-13 04:57:17 -0500

I seem to get quite a few boils on my body this year. I have type 2 diabetes and wonder if this could be a result of this condition. The boils become very large and painful and I end up taking an antibiotic to clear them up but they come right back. Plus once they start to heal they turn very dark and thick but this slowly goes away. I also have lots of yeast under my breast and arms. Yuck there I've said it for you. lol, because that is how I feel which adds to my depression. hohum, any suggestion will be well received by me. Thanks


3 replies

Jan8
Jan8 2012-02-07 11:57:59 -0600 Report

boils are caused by a staph infection. Diabetes may make you more vulnerable to them. My dog gets them also and the vet told me to buy stridex pads at the beginning of one and it will disappear. Staph also lives on the face and that's why teens use them on their faces. It has worked every time for my dog and could qiute possibly head your boils off. It's hexachlorophene and benzochlorine( I think) Give it a shot!

vgarrison
vgarrison 2008-10-18 07:23:05 -0500 Report

Langley,

I have the exact, to the T, problems you are having. Part of it is being overweight (at least for me) the other part is that because we are diabetic we have more yeast in our bodies. According to a pamphlet that I recieved from my CDE, these are infections and need to be cleared up by an antibiotic. After the antibiotic make sure you use powder under your breasts and in the area where the boils are at (yeast loves dark moist places) if the powder doesn't completely help then use a cloth of some kind (cotton is best) and put that under your breasts. (I used to work in a nursing home and we did this to several of the diabetic women there).

I really hope this helps. If the problems keeps up, please talk to your doctor, it may be a sign of something else going on.

Take Care
Vicki
Blessed Be

Judijudi
Judijudi 2008-10-13 05:04:20 -0500 Report

I don't have the problems that you mentioned but I have been having a really terrible time with "weepy" skin on my lower leg since about the end of June. Antibiotics cleared it up temporarily but it is getting progressively worse. I've been to a wound care center and had unna boots 4 times but still bad… This past week I started getting really itchy - my eyes and upper cheeks /ears are the worst! Benydryl helps a little bit but I'm still miserable. Any suggestions??